Principal G-bundles over elliptic curves

Robert Friedman, John W. Morgan, Edward Witten

Research output: Contribution to journalArticlepeer-review

68 Scopus citations
Original languageEnglish (US)
Pages (from-to)97-118
Number of pages22
JournalMathematical Research Letters
Issue number1-2
StatePublished - 1998
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Principal G-bundles over elliptic curves'. Together they form a unique fingerprint.

Cite this